# SDR IPXA2025082226871

- Difficulty date: August 12, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504657
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 OTBD AFT INNER SKIN CORROSION BETWEEN PANELS 433BL AND 433CL. ACCOMPLISHED REPAIR PER EO-94789-REQ1 AND VT-MAE EA 757-5450-27-A4098, REV- WITH NO DEVIATIONS.
